# SDR V0XD20200203002

- Difficulty date: January 14, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 40,783 hours, 30,489 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE HAS A DENT BETWEEN W.S.50 AND W.S. 68.  CORRECTIVE ACTION: DDRESSED BACK WING LEADING EDGE TO ORIGINAL CONTOUR AND REMOVED AND REPLACED L/H WING LEADING EDGE RIB (P/N:CC670-112202-3) IAW CRJ700 SRM 51-42-21, 51-42-06, 5-42-13, BOMBARDIER REO#670-57-41-414 DATED 2020-01-30, AND BOMBARDIER REO#670-51-00-85 REV A DATED 2017-08-23. NDT PERFORMED BY BARON NDT,LLC FAA CRS#5NDR545D, REPORT# M012420-1 P.O.#152509 DATED 24JAN2020 NO DEFECTS NOTED AT THIS TIME.
